On Tauber's second Tauberian theorem
We study Tauberian conditions for the existence of Cesàro limits in terms of the Laplace transform. We also analyze Tauberian theorems for the existence of distributional point values in terms of analytic representations. The development of these theorems is parallel to Tauber's second theorem on the converse of Abel's theorem. For Schwartz distributions, we obtain extensions of many classical Tauberians for Cesàro and Abel summability of functions and measures. We give general Tauberian conditions in order to guarantee (C, ß) summability for a given order ß. The results are directly applicable to series and Stieltjes integrals, and we therefore recover the classical cases and provide new Tauberians for the converse of Abel's theorem where the conclusion is Cesàro summability rather than convergence. We also apply our results to give new quick proofs of some theorems of Hardy-Littlewood and Szász for Dirichlet series.
Publication Source (Journal or Book title)
Tohoku Mathematical Journal
Estrada, R., & Vindas, J. (2012). On Tauber's second Tauberian theorem. Tohoku Mathematical Journal, 64 (4), 539-560. https://doi.org/10.2748/tmj/1356038977